# SDR CA020312002

- Difficulty date: March 1, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 6,045 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: AEL18840
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) METAL FOUND IN OIL FILTER DURING SCHEDULED MAINTENANCE. ENGINE DISMANTLED AT OVERHAUL FACILITY. NR 4 EXHAUST LOBE FOUND TO BE WEARING AFTER 85.2 HOURS SINCE NEW.
